# SDR BAQA090551

- Difficulty date: October 27, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N7YL
- Make and model: Agusta A109E
- Aircraft serial: 11502
- Aircraft time: 879 hours
- Engine: Pwa PW206A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Valve
- Part number: 0319958180
- Part serial: 406B
- Condition: Malfunctioned
- Location: Engine
- Part time: 880 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE SLOW TO START.   REPLACED WITH SERVICEABLE UNIT.
